# SDR 97ZZZX75

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7059N
- Make and model: Bolkms BK117B1
- Aircraft serial: 7154
- Engine: Lyc LTS101750B1
- System (JASC): 7250 · Turbine Section
- Part: Spring
- Part number: 410106802
- Condition: Worn
- Location: Seal Ring
- Part time: 961 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL RING SPRING WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH 2 EACH NEW UNIT, CORRECTED PROBLEM.
